American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] William Duke, Stephan Ramon Garcia and Bob Lutz. The graphic nature of Gaussian periods. Proc. Amer. Math. Soc. 143 (2015) 1849-1863.
Abstract, references, and article information   
View Article: PDF

[2] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[3] S. Gurak. On the minimal polynomial of Gauss periods for prime powers. Math. Comp. 75 (2006) 2021-2035. MR 2240647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Thaine. Jacobi sums and new families of irreducible polynomials of Gaussian periods. Math. Comp. 70 (2001) 1617-1640. MR 1836923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Greg Stein. Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001) 1237-1251. MR 1709159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Thaine. On the coefficients of Jacobi sums in prime cyclotomic fields. Trans. Amer. Math. Soc. 351 (1999) 4769-4790. MR 1475696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] F. Thaine. Families of irreducible polynomials of Gaussian periods and matrices of cyclotomic numbers. Math. Comp. 69 (2000) 1653-1666. MR 1653998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sandra Feisel, Joachim von zur Gathen and M. Amin Shokrollahi. Normal bases via general Gauss periods. Math. Comp. 68 (1999) 271-290. MR 1484903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Thaine. Properties that characterize Gaussian periods and cyclotomic numbers. Proc. Amer. Math. Soc. 124 (1996) 35-45. MR 1301532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tsuneo Ishikawa. On the number of zeros of diagonal forms . Math. Comp. 64 (1995) 841-854. MR 1284669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. H. Lehmer and Emma Lehmer. The Lehmer project . Math. Comp. 61 (1993) 313-317. MR 1189521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard P. Brent. On computing factors of cyclotomic polynomials . Math. Comp. 61 (1993) 131-149. MR 1205459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. Gupta and D. Zagier. On the coefficients of the minimal polynomials of Gaussian periods . Math. Comp. 60 (1993) 385-398. MR 1155574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. E. Dickson. Cyclotomy when $e$ is composite . Trans. Amer. Math. Soc. 38 (1935) 187-200. MR 1501808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] L. E. Dickson. Cyclotomy and trinomial congruences . Trans. Amer. Math. Soc. 37 (1935) 363-380. MR 1501791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1